Pacific Journal of Mathematics

A special class of matrices.

K. Rogers and E. G. Straus

Article information

Source
Pacific J. Math., Volume 12, Number 2 (1962), 699-707.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103036505

Mathematical Reviews number (MathSciNet)
MR0147487

Zentralblatt MATH identifier
0111.05102

Subjects
Primary: 15.45
Secondary: 13.80

Citation

Rogers, K.; Straus, E. G. A special class of matrices. Pacific J. Math. 12 (1962), no. 2, 699--707. https://projecteuclid.org/euclid.pjm/1103036505


Export citation

References

  • [1] K. Rogers and E. G. Straus, A class of geometric lattices, Bull. Amer. Math. Soc, 66 (I960), 118-123.